# SDR UALA2011081604356

- Difficulty date: August 14, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 71,298 hours, 26,758 cycles
- Engine: Pwa PW2037
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273N20064
- Part serial: 204
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DOOR EICAS AND GEAR DISAGREE EICAS ON GEAR RETRACTION. BOTH SLOW TO EXTINGUISH.  SAMC TEXT:  CREW REPORTS ALL GREEN DOWN LIGHTS EXTINGUISHED.  ALL GEAR AND HYD INDICATIONS NOW NORMAL.  REPLACED LT MLG RETRACT ACTUATOR PER AMM.  ACCOMPLISHED GEAR SWINGS AND SOLD TO INSPECTION, ON BASE WU R5839N.
